|Title:||An LMI approach to H∞ fuzzy output feedback control for nonlinear systems||Authors:||Chen C.-L.
|Issue Date:||2001||Journal Volume:||3||Start page/Pages:||1838-1843||Source:||Annual Conference of the North American Fuzzy Information Processing Society||Abstract:||
An LMI approach for designing an H∞ fuzzy controller for nonlinear dynamic systems is presented. The entire operating range for a nonlinear system is partitioned into several regimes. A local linear model with parameter uncertainties is identified for each region. These local models are integrated as the norm-bounded Tagaki-Sugeno (T-S) fuzzy model. The output feedback H∞ fuzzy controller design procedures are then investigated based on the T-S fuzzy model, their in the standard H∞ design problem is formulated as Linear Matrix Inequalities (LMIs). The necessary and sufficient conditions for the existence of an H∞ controller is derived. One numerical example is supplied, demonstrating the effectiveness of the proposed design procedures.
|Appears in Collections:||化學工程學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.